# SDR SWAA2025082105688

- Difficulty date: August 18, 2025
- Submitted: August 21, 2025
- Operation: Air carrier
- Aircraft: N7866A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30648
- Aircraft time: 65,381 hours, 42,790 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Partial Deploy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SERVICE ENTRY ESCAPE SLIDE PARTIALLY DEPLOYED.   REPOSITIONED FWD SERVICE ENTRY ESCAPE SLIDE PER AMM 25-66-01 AND MT 725-61-06.
